MathSciNet Relay Station
MathSciNet bibliographic data
MR2302522 35J10 (35P05 60J40 60J45)
Takeda, Masayoshi; Tsuchida, Kaneharu Differentiability of spectral functions for symmetric $\alpha$-stable processes. Trans. Amer. Math. Soc. 359 (2007), no. 8, 4031–4054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement